Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
pokerking101

Can Accutane make acne worse

Okay, I have been on 40 mg of accutane for 4 months now and really havn't seen any signs of improvement. I honestly think it is getting worse. I never had cysts or acne on my chest or back and now they are covered. My question is do you think i should i continue accutane for another month or two or is it just making my skin worse and I should quit now?

Share this post


Link to post
Share on other sites

Accutane shouldn't be prescribed for acne that is not nodular/cystic. I know that it is quite frequently prescribed for mild acne (and to me- mild acne is basically whiteheads/blackheads/oily skin and inflammatory spots that are not cystic.) So, when people say their acne is getting worse and never had cysts before accutane.... it seems to me that accutane can actually cause cysts in people who don't typically get them... I would rather regular acne than cystic acne. Unfortunately, I get cysts and I hope accutane clears them.. I don't know what to really tell you, because you may clear up completely after your course is over... You can't really say right now. I hope things improve for you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×